MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICAL COMPANY INC. VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a pericardial effusion occurred.The procedure was cancelled.During a watchman procedure, a versacross connect access solution kit was selected for use.The physician went transseptal inferior/mid-on septum, however crossed the septum through patent foramen ovale (pfo) without using the radio frequency delivery, thus, the device was pulled back.The re-positioning of transseptal device was done and transseptal was completed.The patient's blood pressure dropped at this point, and the physician shot contrast and effusion on right side of the heart was noted on fluoroscopy.The procedure was cancelled and a tap was performed, and 50cc of bright fluid was removed.The patient was expected to be fully recovered.The device is not expected to be returned for analysis (disposed).There was no pericardial effusion observed prior to the procedure.The versacross rf wire could not be visualized for few minutes.The physician was using a new ice catheter and machine, and since he was new to the modality, the septum would come in and out of visualization.In the physician's opinion, it is not believed the transseptal device contribute to the patient complication.No other issue was reported.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key19959869
Report Number2124215-2024-49840
Device Sequence Number12532777
Product Code DXF
UDI-Device Identifier00685447012573
UDI-Public00685447012573
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite